Could tiredness be a symptom of high e2?

#21
His own biology is telling him that he feels better with the AI than without it and you're telling him he's living in denial.

How can anyone take you seriously?
I don't claim to know anything, All I have to go on is 6 yrs of TRT and countless hours of research and experimentation on myself and others I know personally, getting your health and lifestyle in order first, and running without an AI for 3 months straight with the appropriate dose of testosterone , you will begin to see the light, all those so called symptoms are not from estrogen, that's what the research and anecdotal evidence shows us, many doctors are now aligning with this approach, explaining that suppression of estrogen in men when on exogenous testosterone is only causing harm. Believe me , I used to be the same way, oh I'm bloated, oh I'm tired, when in reality, that had nothing to do with estrogen, again, just one man's opinion, you can believe whatever you want to believe, I am trying to help other men at least give it a shot
 
Last edited:
#22
Ok , those symptoms you are having have NOTHING to do with the estrogen level itself, that is just a symptom , not the root cause, what is your age? what is your lifesyle/behaviors? what is your height /weight / BF% ? do you do drugs/ alcohol ? are you under a lot of stress ? you never want to suppress estrogen in men, all that causes is problems, even in morbidly obese men, there is research here is some discussion from Dr Keith Nichols,
Sorry mate, I don't want to sound harsh, but you clearly didn't read my previous posts on this forum. I've been on T Enanthate alone for 6 months before touching any AI and after crushing my E2 I've been on T+HCG without AI for 4 months. Symptoms didn't get resolved, absolutely nothing.

Just for your info, I'm 31, I don't drink alcohol at all and never did drugs. I'm 91 kg per 180 cm of height, bf 11% and I'm the typical guy people are asking tips at the gym on how to get a better body, so don't tell me my insane aromatization is due to lifestyle.

My body just don't tolerate SERMS, it was the same with Clomid. And with an E2 of 100+ I feel like a little girl, just as when my total T was 300 and my E2 26. The same thing Dr. John Crisler used to say, before he changed his view on AIs in the last period.

With all that being said, I don't do well on AIs in the long run as well, as clearly stated before, but you guys have to stop parroting the guys at the round table because they are just implying that everyone is the same, and that is usually a big fail in the medic field.

For example, did you ever get done a genomic test or a methylation panel? I did, and that will give you a lot of more info on how you deal with a lot of substances in your body.
For instance, with a CBS upregulation, if I take any supplements containing sulfur, even things like curcumin that is highly recommended by mostly everyone as anti-inflammatory, I feel like absolute trash.

Please do your homework before posting any of your opinions.

P.S.: we are still waiting for studies showing that lowering E2 in a normal range is toxic for the body.
 
#23
Sorry mate, I don't want to sound harsh, but you clearly didn't read my previous posts on this forum. I've been on T Enanthate alone for 6 months before touching any AI and after crushing my E2 I've been on T+HCG without AI for 4 months. Symptoms didn't get resolved, absolutely nothing.

Just for your info, I'm 31, I don't drink alcohol at all and never did drugs. I'm 91 kg per 180 cm of height, bf 11% and I'm the typical guy people are asking tips at the gym on how to get a better body, so don't tell me my insane aromatization is due to lifestyle.

My body just don't tolerate SERMS, it was the same with Clomid. And with an E2 of 100+ I feel like a little girl, just as when my total T was 300 and my E2 26. The same thing Dr. John Crisler used to say, before he changed his view on AIs in the last period.

With all that being said, I don't do well on AIs in the long run as well, as clearly stated before, but you guys have to stop parroting the guys at the round table because they are just implying that everyone is the same, and that is usually a big fail in the medic field.

For example, did you ever get done a genomic test or a methylation panel? I did, and that will give you a lot of more info on how you deal with a lot of substances in your body.
For instance, with a CBS upregulation, if I take any supplements containing sulfur, even things like curcumin that is highly recommended by mostly everyone as anti-inflammatory, I feel like absolute trash.

Please do your homework before posting any of your opinions.

P.S.: we are still waiting for studies showing that lowering E2 in a normal range is toxic for the body.
Everything I said stands , you may be only able to tolerate 50 mg of Test a week, or none at all for that matter if you have some genetic issue, I respect how you feel, I hope you can find an appropriate protocol , or medication that suits you best, like you said playing around with hormone manipulation with medications is no joke, It is a very tough ballgame I empathize, and we are playing two sides of the same coin , there are no studies that show it's safe for males to take Anti estrogen medication for years on end, but I can see your point, I didn't mean to come off that way, and I apologize to others in the thread, I came off as a troll
 
Last edited:
#24
It's not just about a specific E2 number and I hope that people realize what kind of an effect a very strong medication like Anastrozole can have on one's system. It's bizarre to me that someone thinks there are no other side-effects to this drug. People can have serious problems from Aspirin and basic antibiotics. Now you take something as powerful as Anastrozole and the only expectation is that it's just going to "adjust" your E2 without any ill effects?

To me this is not much different than saying that I felt great while smoking, and then quit and now I feel like shit. So the answer must be to start smoking again. That's a very faulty logic, IMHO.

Most substances (medications) cannot be stopped abruptly without some withdrawal period. Why would AI be any different? Unless you have crashed your E2 (trust me you would know if you did), don't stop anything CT. Wean yourself slowly and let your body adjust. Please realize that a single tiny dose of Anastrozole can make your E2 jump by ~ 30 points. That's a dramatic change and can leave many people feeling like absolute poop, not to mention environmental factors, and known side effects:
Common Side Effects of Arimidex (Anastrozole) Drug Center - RxList

This is an anti-cancer medication, not M&M's. Think long and hard about what you are doing and why.
 
#25
It’s not just a matter of opinion, taking a extremely powerful substance used for women who have breast cancer should not be used EVER by a man unless he absolutely needs it. I’m not saying that every single dude can go without it, I’m just saying 90% of guys are on it and don’t need to be. Again unless nipple pain is there it’s probably not needed, the other high E sides can be tolerated & mitigated through wiser means.
 
#26
It’s not just a matter of opinion, taking a extremely powerful substance used for women who have breast cancer should not be used EVER by a man unless he absolutely needs it. I’m not saying that every single dude can go without it, I’m just saying 90% of guys are on it and don’t need to be. Again unless nipple pain is there it’s probably not needed, the other high E sides can be tolerated & mitigated through wiser means.
Exactly right only you need to go further , 99% of males do not need it , and that 1% that may need it, would be for a VERY short period of time
 
Top